# SDR FDEA201303010485

- Difficulty date: March 1, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 67,617 hours, 13,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75292
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 L/E SLAT INBD TRACK CUTOUT INBD LOWER CORNER FOUND CRACKED DURING OTBD SLAT CONTROL CABLES INSPECTION.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 51.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
